# SDR DHL98724004

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI585161
- Condition: Failed
- Location: Radar Syst
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR AT ABILIZATION WAS INOP, NOT PAINTING PROPERLY.  REPLACED RADAR R/T.
